# SDR DL733020059

- Difficulty date: January 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,042 hours, 32,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 311A11112
- Condition: Corroded
- Location: Nr1 & 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CROWN BEAM LUG BORES OF THE NR 1 AND NR 2 PYLONS.  THE BORES WERE OVERSIZED AND REPAIR BUSHINGS INSTALLED.  THE DAMAGE WAS FOUND DURING INSPECTION AT HMV.
